# SDR HEEA082967

- Difficulty date: January 7, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N5426U
- Make and model: Skrsky S76A
- Aircraft serial: 760167
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tire
- Condition: Worn
- Location: Wheel Assy
- Component: Wheel Assy
- Component part number: 1945E900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN LANDING GEAR WHEEL HAS A WORN TIRE. REPAIRED.
